# SDR AU000123

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 115061
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE COMPRESSOR BEARING OIL SEAL SUSPECT LEAKING. OIL CONTAMINATION OF COMPRESSOR.
